# SDR CA981022006

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 3210 · Main Landing Gear
- Part: Support
- Part number: 604025011
- Condition: Loose
- Location: Crosstube
- Component: 212321103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUPPORT SLIP TO THE RIGHT ON BOTH FRONT AND REAR CROSSTUBE.  ADHESIVE (PRC) PEELING OFF SUPPORT.  P/N ARE STC-AERONAUTICAL ACCESSORIES INC.
